×

zbMATH — the first resource for mathematics

\(\Gamma\)-extensions et invariants cyclotomiques. (French) Zbl 0246.12005

MSC:
11R18 Cyclotomic extensions
11R27 Units and factorization
11R32 Galois theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. ARTIN , Algebraic numbers and algebraic functions , Gordon and Breach, 1967 . MR 38 #5742 | Zbl 0194.35301 · Zbl 0194.35301
[2] J. AX , On the units of an algebraic number field (Illinois J. Math., vol. 9, 1967 , p. 584-589). Article | MR 31 #5858 | Zbl 0132.28303 · Zbl 0132.28303 · minidml.mathdoc.fr
[3] N. BOURBAKI , Algèbre . Chap. VII: Modules sur les anneaux principaux , 2e éd., Hermann, Paris, 1964 . MR 31 #25 · Zbl 0205.34302
[4] A. BRUMER , On the units of algebraic number fields (Mathematika, vol. 14, 1967 , p. 121-124). MR 36 #3746 | Zbl 0171.01105 · Zbl 0171.01105 · doi:10.1112/S0025579300003703
[5] J. W. S. CASSELS et A. FRÖHLICH , Algebraic number theory , Academic Press, 1967 . Zbl 0153.07403 · Zbl 0153.07403
[6] C. CHEVALLEY , Sur la théorie du corps de classes dans les corps finis et dans les corps locaux (J. Fac. Sc. Tokyo, 1933 , p. 365-476). Numdam | JFM 59.0190.01 · Zbl 0008.05301 · eudml:192833
[7] H. HASSE , Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper , Physica Verlag, 1965 . Zbl 0138.03202 · Zbl 0138.03202
[8] H. HASSE , Invariante Kennzeichnung relativ abelscher Zahlkörper (Abh. d. D. Akad. d. Wiss. zu Berlin, 1947 , p. 1-56). MR 51 #2817 | Zbl 0033.15802 · Zbl 0033.15802
[9] H. HASSE , Zahlentheorie , Akademie-Verlag, Berlin, 1963 . MR 27 #3621 | Zbl 1038.11500 · Zbl 1038.11500
[10] H. HASSE , Klassenzahl abelscher Zahlkörper , Akademie-Verlag, Berlin, 1952 . Zbl 0046.26003 · Zbl 0046.26003
[11] K. IWASAWA , Notes d’un Séminaire à Princeton, 1966 .
[12] K. IWASAWA et C. C. SIMS , Computations of invariants in the theory of cyclotomic fields (J. Math. Soc. Japan, vol. 18, 1966 , p. 86-98). Article | MR 34 #2560 | Zbl 0141.04901 · Zbl 0141.04901 · doi:10.2969/jmsj/01810086 · minidml.mathdoc.fr
[13] K. IWASAWA , Some Modules in local cyclotomic fields , Coll. C. N. R. S., Clermont-Ferrand, 1964 . · Zbl 0125.29207
[14] I. KAPLANSKY , Infinite Abelian Groups , Ann. Arbor, 1968 . Zbl 0194.04402 · Zbl 0194.04402
[15] H. KISILEVSKY , Some results related to Hilbert’s theorem 94 (Journal of Number Theory, vol. 2, 1970 , p. 199-206. MR 41 #3439 | Zbl 0216.04701 · Zbl 0216.04701 · doi:10.1016/0022-314X(70)90020-X
[16] T. KUBOTA , Über den bizyklischen biquadratischen Zahlkörper (Nagoya Math. J., 1953 , p. 65 à 85). Article | Zbl 0074.03001 · Zbl 0074.03001 · minidml.mathdoc.fr
[17] S. N. KURODA , Über die Klassenzahl eines relativ zyklischer Zahlkörpers vom Primzahlgrad (Proceedings of Japan Acad., vol. 40, 1964 ). Article | Zbl 0128.03405 · Zbl 0128.03405 · doi:10.3792/pja/1195522638 · minidml.mathdoc.fr
[18] H. W. LEOPOLDT , Zur Arithmetik in abelscher Zahlkörper (J. reine u. angew. Math., vol. 209, 1962 , p. 54-71). Article | MR 25 #3034 | Zbl 0204.07101 · Zbl 0204.07101 · doi:10.1515/crll.1962.209.54 · crelle:GDZPPN002179482 · eudml:150514
[19] J. J. PAYAN , Critère de décomposition d’une extension de Kummer... (Ann. scient. Éc. Norm. Sup., 4e série, t. 1, 1968 , p. 445-458). Numdam | MR 38 #5754 | Zbl 0182.37204 · Zbl 0182.37204 · numdam:ASENS_1968_4_1_3_445_0 · eudml:81838
[20] J.-P. SERRE , Corps locaux , Hermann, Paris, 1962 . MR 27 #133 | Zbl 0137.02601 · Zbl 0137.02601
[21] H. YOKOI , On the class number of a relatively cyclic number field (Nagoya Math. J., 1966 - 1967 , p. 31-44). Article | MR 34 #7496 | Zbl 0166.05803 · Zbl 0166.05803 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.